# SDR UPS205322

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 652163327
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION ON LT O/B MIDFLAP I/B ACTUATING MECHANISM AFT SMALL PULLY SUPPORT FITTING.  REPLACED ENTIRE MIDFLAP ON NRC 368443.
